# SDR A6WA201140754

- Difficulty date: July 29, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, LBL 9 HAS A CRACKED BAT TUB FITTING IN AFT RADIUS.  REMOVED UNSERVICEABLE FITTING AND INSTALLED SERVICEABLE FITTING IAW SRM 51-42-21.
